Linear sets with five distinct differences among any four elements

Gyárfás, András and Lehel, Jenő (1995) Linear sets with five distinct differences among any four elements. JOURNAL OF COMBINATORIAL THEORY SERIES B, 64 (1). pp. 108-118.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/916

Update Item Update Item